Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from out of place C1 vertebre, dizziness, nose bleeds, ringing in ears, headaches. could it be something very serious ?

Out of place C1 vertebre, dizzyness, nose bleeds, ringing in ears, and headaches. Hello, I have recently went to a chiroprator because of back pains. During this session he consulted me that my C1 vertebre is severly out of place and that I should be watching it closely. Lately I have been having ringing in my ears, and dizzyness. For the past week when I lay down on my back and turn my head to the right the room spins out of control for about 3 minutes. Today I have frequent nosebleeds and headaches. I am worried this could be something very serious.
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
you should immediately consult orthopedic surgeon and get admitted in hospital for full investigations and proper treatment
you do not move call some body to get help
with treatment you should be alright
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor